A new notion of SP-compact L-fuzzy sets

  • Shi-Zhong Bai Wuyi University.
Palabras clave: L-topology, semi-preopen L-set, SP-compactness, L-topología, L-conjunto semi-preabierto, SP-compacidad.


A new notion of SP-compactness is introduced in L-topological spaces by means of semi-preopen L-sets and their inequality, where L is a complete De Morgan algebra. This new notion does not depend on the structure of basis lattice L and L does not require any distributivity. This new notion implies semicompactness, hence it also implies compactness. This new notion is a good extension and it has many characterizations if L is completely distributive De Morgan algebra.

Biografía del autor/a

Shi-Zhong Bai, Wuyi University.
Department of Mathematics.


[1] D.Andrijevic, Semi-preopen sets, Mat.Vesnik, 38, pp.24-32, (1986).

[2] S.Z.Bai, L-fuzzy SP-compact sets, Advances in Mathematics, 33, pp.316-322, (2004).

[3] S.Z.Bai, Countably SP-compact subsets, Fuzzy Systems and Mathematics, 19, pp.59-61, (2005).

[4] C.L.Chang, Fuzzy topological spaces, J.Math.Anal.Appl. 24, pp.182-190, (1968).

[5] P.Dwinger, Characterizations of the complete homomorphic images of a completely distributive complete lattice, I, Nederl. Akad. Wetensch. Indag. Math. 44, pp.403-414, (1982).

[6] G.Gierz, et al. A Compendium of Continuous Lattices, Springer Verlag, Berlin, (1980).

[7] Y.M.Liu, M.K.Luo, Fuzzy Topology, World Scienti.c, Singapore, (1998).

[8] F.G.Shi, Semicompactness in L-topological spaces, International Journal of Mathematics Mathematical Sciences, 12, pp.1869-1878, (2005).

[9] F.G.Shi, A new form of fuzzy β-compactness, Proyecciones Journal of Mathematics, 24, pp.105-119, (2005).

[10] F.G.Shi, Fuzzy compactness in L-topological spaces, Acta Math.Sinica, submitted.

[11] S.S.Thakur, S.Singh, On fuzzy semi-preopen sets and fuzzy semiprecontinuity, Fuzzy Sets and Systems, 98, pp.383-391, (1998).

[12] G.J.Wang, Theory of L-Fuzzy Topological Space, Shaanxi Normal University Press, Xian, (1988).
Cómo citar
Bai, S.-Z. (2017). A new notion of SP-compact L-fuzzy sets. Proyecciones. Revista De Matemática, 25(3), 249-259. https://doi.org/10.4067/S0716-09172006000300003